# SDR CALA2022062001533

- Difficulty date: June 18, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 97,079 hours, 17,689 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 183W13006
- Condition: Cracked
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2013-08-02 - EA 5510-01896 REV.C OP.023 RH ELEVATOR O/B ACTUATOR FITTING LOWER EDGE FOUND 2EA CRACKS PLEASE PRINT AND ACCOMPLISH OP 17 OF THIS EA TO REMOVE AND REPLACE THE CRACKED ACTUATOR FITTING TRANSFER REF. NON-ROUTINE HX NRC WO.820570 AND ORIGINATED BY EMP NO. V924733 RH ELEVATOR O/B ACTUATOR FITTING REPLACED AND INSTALLED AS PER EA 5510-01896 REV C OP 017. WORK ACCOMPLISHED BY MECHANIC V893003 INSPECTED BY V897231 RII INSPECT IS OKAY. APPROVED BY HX 169517
